# SDR AWXA200500663

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 59,670 hours, 41,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577467
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT APPROXIMATELY BS 870 AND STRINGER 24R.  MAINTENANCE ROUTED OUT CRACK AT BS 870 AND STRINGER 24R THEN FABRICATED DOUBLER IAW AIRBUS SRM 53-00-01 FIGURE 229.  INSTALLED DOUBLER, FILLET WAS SEALED AND DOUBLER PAINTED IN REFERENCE TO AIRBUS SRM 53-00-01 FIGURE 229.  DAMAGE AREA WAS PLACED ON MONITOR, CONTROL NR 250645, AND WILL BE RE-INSPECTED AT 60,000 CYCLES WITH REPLACEMENT OF SKIN TERMINATING THE MONITOR.
